# SDR CALA2021092201648

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 59,286 hours, 25,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: NA
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A3BN-05-3-6013  DURING INSPECTION OF THE FWD CARGO COMPARTMENT, FOUND CORRODED FLOOR RIVETS FROM STRINGER 38 L/H TO STRINGER 38 R/H FROM FRAME 24 TO FRAME 34, FURTHER EVALUATION REQUIRED. REMOVED AND REPLACED CLEATS ON FRAME 32 FROM STRINGER 41-42R PER AIRBUS 320 SRM 51-72-11.
